Couldn't find what you looking for?

TRY OUR SEARCH!



My husband just noticed today bright red blood in his stools..but no blood on the tissue. He has been taking adderall for about a month now.. anyone know these 2 things are connected?

Does anyone know anything about this? if this is something colon cancer related?

Please help!

Loading...

If there's blood in the stool, seek immediate medical attention. I suggest going to urgent care or the emergency room, not getting an appointment. The doctor who evaluates your husband can say whether or not it's drug related.
Reply

Loading...

Excuse my language, I'm not real big on medical terminology.
If the blood in your stool is bright red, this means that you are bleeding from a spot that is relatively close to the anus. If it was farther along the intestinal track, it would come out brownish-red. I would say it is a hemmoroid although it's peculier that you have no pain. Go to a doctor immeadiately. good luck.
Reply

Loading...

a similar thing happened to me. shortly after i started taking adderall i had blood in my stool. i was told not to worry about it, that it's probably just a hemroid. i waited a week with this occurring before one day i was feeling particularly awful. i went to the e.r., and ended up getting admitted. after an M.R.I., some blood work and a stool sample they told me i have ulcerative colitis. i don't think it's adderall related. though, he may want to have his thyroid checked out since adderall should be avoided if he has a hyperactive thyroid, which could also cause the bloody stool.
Reply

Loading...